New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
no pain meds
9 Replies
Auvonto - November 8

so i finsihed all my Lortabs again in record timing. i now dont have any more and over the last 4 days detoxed because my doctor never called back. i am hurting so bad today and i really dont even want to get back on stupid pain meds. but i dont know what to do. i hate having to depend on them to be sure to just get through my day. going to work, going to the store, going to my kids events going or doing anything. what do i do? i will just deal with the pain. the neuronton isnt helping thats all i have for pain at the moment. just deal thats what i'll do.

 

Stacey373 - November 8

I'm sorry Auvonto...I know how you are feeling right now. Over the past few months I have felt worse than I ever have and I've been going through my pain meds alot faster than I should be.
I've been taking the same pain medication for years and I thought that recently I was just immune to them and they weren't helping me at all. but then I had a few days where I felt pretty darn good (all of a sudden and don't know why!) and that's when I realized that part of it is the pain meds aren't working like they used to AND I'm feeling worse than normal.

I've only got a few pills left and I can't see my doctor for another 2 weeks. I'm going to try talking to her about upping my dosage or doing something about this...but I seriously doubt she will do anything for me. when I saw her last time, the only thing she did was up the methadone by 1/2 a pill.....like that was going to help me!?!

This definitely gets to be frustrating....my doctor is worried about over medicating me and I'm worried about under medicating!

I understand you not wanting to be addicted to the pain meds. But aren't you just feeling worse without them? Not the detoxing part....but the everyday stuff they help you get through and not be in so much pain.

anyways...I thought I would reply to you...I know how hard it is to go through what you are doing right now. Take Care, Stacey :o)

 

Auvonto - November 8

yes Stacey373 you are right. but i dont know what to do. i am afraid that my dr will think that im a drug seeker because i go through them so fast and to tell the truth sometimes i feel like one but i really know the truth that it is needed but the thought of someone thinking the opposite of what is really going on scares me. i dont like to be labled and misunderstood. 'sigh' i will call him again. by the way stacey are you a march baby 373? me too.

 

Stacey373 - November 9

I totally understand! I keep going back and forth (in my head) on whether I should get in now to see my doctor or whether I should just wait. The last thing I ever want her to think is that I'm just a drug seeker....and when you go through your meds too fast, I think that's the FIRST thing a doctor is going to think.

Yes, I was born in March 1973! I'm only 37 years old, but lately I've really been feeling ALOT older! I get so tired of my entire life revolving around this illness....does that make sense? Do you ever feel that way?

I think I'm starting to get a little depressed over all of this. Even though I always try to stay positive, the headaches and problems I've been having for MONTHS are starting to wear me down. I've once again been in bed for the last 3 days because my head won't quit hurting. I start to feel better for about an hour or so and then my head starts pounding again and I go back to bed. I guess I'm just tired of feeling like this and am really wanting to feel better! Especially since I've got alot of stuff going on in the next couple of weeks and I sure as hell can't be feeling like this or in bed!

Okay....I'm done complaining and whining! How are you feeling today? Stacey :o)

 

Auvonto - November 9

i'm freezing today. i bought some gloves with the fingers cut out to use at work becuase the cold just cuts through like a knife. the nurse finally did call back and said they had some lexapro but once i looked it up i cant take it im allergic to the componets. so back to the drawing board. well i hope your head feels better i know how that is and we can get through this. btw march 14 73!!

 

pat5701 - November 10

Auvonto

I am new to this site, but, boy I do understand what you are going though. I am on Fentanyl Patches which work very well. I just got off Norco for break through pain, I am hoping I can stay off them. I have been taken them for at lease 10 yrs. I have been fighting with myself for a year about the pills, yes went though them way to fast, I do feel better not being on them and just deal break-through pain. Don't know if I will stay off them but for now I am.
Anyway, I feel your pain about being out of meds. Hospitals woulldn't help, Dr's seem like gods, thay have the power. Sometimes I wish they had all my pain, then they know how it feels.
There is so much that goes with this, changes in youself, your life, depression, scared. My husband has about had it, he has left me once. Im just holding my breath for the next time, I feel it will be anytime.
Sorry starting to rattle on but, ask your Doc about Fentanyl Patches, I think that might help.

Take Care
I'll pray for you,
Pat

 

Auvonto - November 10

pat5701
hi thanks i have asked my dr for fentanyl patches he said that is too much. i had a co worker that recommended that as well. i just dont know what to do. i hurt all the time and i have even just bought some robitusson to see if it would help with some pain. man am i reaching. i do like that i havent taken those pills but am paying the price by doing so. what do i do? thanks for praying for me i will do the same for all of you.

 

Stacey373 - November 11

hello to both of you! Well I'm now down to only taking methadone and I realized I shouldn't be complaining because I at least have pain meds. Even if the methadone doesn't help me much, it's better than nothing.

There are definitely times when I wish I didn't have to take any kind of pain medication. but I remember what my life was like before and how terrible I felt all the time and I don't ever want to feel like that way again. I'd rather take the meds and try to live a half way normal life than go back to the way it was before.

I hope you both have a good day...Stacey :o)

 

duhda75 - November 19

Hello, to you I am am feeling your pain. I haven't been on the board lately because I am in too much pain and I just want to sleep. I guess I feel fortunate to have pain meds. But, I feel that they only take the edge off, but not the pain. Right now I am currently taking methadone 10mg 2x's a day and Norco 10/325 3x's a day for break through pain. I return to my Rhuemy on mon. But, I am not sure he will do anything alse for me. My PCP is the only Dr who prescribes my meds. My rheumy diagnosed FMS and chronic SI joint syndrome, but he refuses to do anything. It's so frustrationg. I feel like the colder weather here in the northweat is dropping qucikly adding too the pain. I have 3 little kiddos 7,6,3 and I feel like I am not being the Mommy they deserve, or the Mommy I used to be. (my youngest son has autism) it's very draining. I am not able to work any longer. I am currently in the appeal process for SSDI. I am robbed of who I once was. I used to be so entergetic, always on the go, and I love the outdoors. My hubby works out of town 90% of the time. It's like I am a sinle Mom. Ok, I am done venting.....sigh.
I hope you all have a better day tomorrow:)

 

oktoberlady - November 19

I'm on pain meds too. I take Lyrica and Vicodin. Lyrica 200mg 2x's a daay and Vicodin 10/325 every 6 hours as needed. I usually only take it once or twice a day for breakthrough pain, the Lyrica does take care of most of it. I still have some pain, it never goes all away. But I do pretty well with what I'm on. The side effects arent the greatest but I have to live with them. I'm also bi-polar so I have tons of other meds to take and have RLS on top of it all. My med cupboard looks like a pharmacy. Now, I've been put on a thyroid med to help with fluid retention and other issues. I can only tell you to tell your doctor exactly how you feel. Spell it out in detail. Get their attention and don't let them leave until they give you something that will help. Ask about Lyrica. It helps me a whole lot. There are some side effects, abut none life threatening, just annoying.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question